# SDR ASAA1149507

- Difficulty date: March 31, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Part number: 654652870
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT RIGHT TRANSITION PANEL IS CORRODED FROM BS 500A TO BS 500G.  REMOVED DAMAGED AREA, FABRICATED REPLACEMENT AND REPAIR PARTS AND INSTALLED IAW B737 400 SRM 53 30 53.
